Doctor insights on:
Hair Removal Cream Caused Discolored Skin
It may: There are 2 different reactions that you may have to a cream that causes darkening. First, you may be allergic to the cream and the darkening is a response. Second, may be whats called post inflammatory hyper-pigmentation. This is a response to either an allergic reaction or to the chemical reaction that is used to remove your hair. Usually stopping the cream will lead to lightening your skin. ...Read more
Hair removal is either temporary, like tweezing, waxing or shaving, or permanent, in which the follicles are destroyed by electrolysis or a laser/light system. Very popular these days to reduce the density of hair in an area by laser hair removal. It needs to be repeated in a series to affect as many follicles as ...Read more
It can: Any laser treatment can cause scarring because it uses thermal energy to do the work. People who are pre-disposed to what is called post-inflammatory hyperpigmentation can develop dark spots in response to any trauma. This is less likely if the treating doctor has experience and uses the proper settings. It is more likely if one does not carefully follow post-op instructions like avoiding sun. ...Read more
What method of permanent hair removal can remove unpigmented hairs on lip and chin? Did laser hair removal treatment cause vitiligo to spread
Pubic darkening and pubic pimples.Im allergic to lemon and use wax for hair removal n fair skin color.
Salicylic acid maybe: I find that salicylic acid is better for fighting razor bumps. It is a better anti-inflammatory agents. Dilute hydrogen peroxide may also help to lighten skin in this area. Bleaching agents generally consist of retin-a, triamcinolone, kojic-acid and hydroquinone but these are not recommended for the pubic area. ...Read more
Flaky brown skin in my cheeks ...possible causes? (I have seborrheic dermatitis, but flaky skin is normally white) Harm or affect facial hair grow?
Flaky brown skin: May be eczema ( especially since you have seborrheic dermatitis) or fungal. Consider miosturizing with coconut oil , or may need prescription treatment with lotrisone antifungal/ steroid.. Short term should not have effects but if scarring may have effects f/u/ w/ doc ...Read moreSee 1 more doctor answer
Maybe: If your skin turned white or lightened in color this will usually go away. If small blood vessels are visible or if you are using the cream on your face and it is red this may be permanent. ...Read more
My underarms skin got darken by using veet hair removal cream.Is there any way so that i can improve my underarms skin fairer?
No: This should not be permanent.Get a more detailed answer ›
- Talk to a doctor live online for free
- Nair hair removal creams
- Remedy irritated vagina from hair removal cream
- Where is available cortex hair removal cream
- Ask a doctor a question free online
- Hair removal cream swallowed children
- Labia swelling after using hair removal cream
- Hair removal cream
- Hair removal cream safe
- Repair skin discoloration caused hair removal